# SDR SWAA2025092409234

- Difficulty date: August 28, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 30,100 hours, 15,025 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB UPPER FWD SLIDING SEAL CRACKED.   REMOVED AND REPLACED RT HORIZONTAL STAB UPPER FWD SLIDING SEAL IAW AMM 53-31-31.
